# SDR HEEA083321

- Difficulty date: January 9, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N2268V
- Make and model: Bell 206B-3
- Aircraft serial: 3605
- Aircraft time: 13,497 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Part number: 206050248107
- Part serial: 2062
- Condition: Failed
- Location: Emergency Float
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOAT BAG FAILED 6 MONTH INSPECTION (LEAKED).
